# SDR SQ7A152002

- Difficulty date: January 24, 2002
- Submitted: June 26, 2002
- Operation: Air carrier
- Aircraft: N282
- Make and model: Boeing 727251
- Aircraft serial: 21161
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Angle
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXD - During scheduled maintenance the fuselage frame fail safe angle was found cracked at BS 804.5 Str. 14.Repaired per SRM 51-40-3
